# SDR 2013FA0000443

- Difficulty date: June 14, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N969RB
- Make and model: Cessna TU206C
- Aircraft serial: U2061061
- Engine: Cont IO520C
- System (JASC): 7414 · Magneto/Distributor
- Part: Gasket
- Part number: SA534750
- Condition: Leaking
- Location: Magneto
- Part time: 244 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASKETS LOCATED AT MOUNTING SURFACES OF BOTH MAGNETOS FOUND SHRUNK AND LEAKING OIL.  GASKETS ARE ROUND AND HAD SHRUNK ENOUGH TO LEAVE A GAP OF .3750".
